# SDR DALA14024389512

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 39,721 hours, 27,040 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Bypassing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW PERFORMED AN AIR RETURN DUE TO A LT AND RT MLG UNSAFE INDICATION WITH ASSOCIATED GEAR DOOR OPEN LIGHTS AND THE GEAR HANDLE IN THE UP POSITION.  ONCE THE GEAR HANDLE WAS PLACED IN THE GEAR DOWN POSITION THE CREW REPORTED THAT THEY HAD 3 DOWN AND LOCKED GEAR INDICATIONS.  AN EMERGENCY WAS DECLARED IAW THE CREW REPORT.  THE ACFT HAD A UNEVENTFUL LANDING. WHILE WAITING ON ACFT JACKS TO ARRIVE, MAINTENANCE REPLACED THE LANDING GEAR CONTROL VALVE.  ONCE THE ACFT WAS JACKED AND THE GEAR WAS SWUNG, THE LT MLG RETRACT ACTUATOR WAS FOUND TO BE BYPASSING. THE LT MLG RETRACT ACTUATOR WAS REPLACED, THE GEAR SUCCESSFULLY OPERATED THROUGH FULL TRAVEL. THE ACFT WAS RETURNED TO SERVICE.
